# SDR AUS20010984

- Difficulty date: September 9, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 737-46B
- Engine: Cfmint CFM563C
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 656730416
- Condition: Out Of Adjust
- Location: Door Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) AFT CARGO DOOR SENSOR OUT OF ADJUSTMENT.
